This issue is currently in progress but contains articles that are final and fully citable.

Table of Contents


Mahwish Bano, Saleem Abdullah, T.M. Shah, Thammarat Panityakul, Ronnason Chinram
An extended image encryption with Markov processes in solutions images dynamical system of non-linear differential equations
J. Math. Comput. Sci., 10 (2020), 2191-2207
PDF

J.S. Prasath, U. Ramachandraiah, S. Prabhuraj, G. Muthukumaran
Internet of things based hybrid cryptography for process data security
J. Math. Comput. Sci., 10 (2020), 2208-2232
PDF

K.P. Premodkumar, Charles Dominic, Baby Chacko
Two distance forcing number of a graph
J. Math. Comput. Sci., 10 (2020), 2233-2248
PDF

Sujan Sinha, Manoj Kumar Sarma
Effect of stretching parameter in a non-linear MHD flow close to stagnation point
J. Math. Comput. Sci., 10 (2020), 2249-2260
PDF

Somaia Ali Alaqel, Yahya Qaid Hasan
The general solution for singular equations of (n+1) order using Adomian decomposition method
J. Math. Comput. Sci., 10 (2020), 2261-2281
PDF

Dipankar Sadhukhan
Gompertzian law of growth for reserved area fishery model with non-selective harvesting in unreserved area
J. Math. Comput. Sci., 10 (2020), 2282-2295
PDF

Ambika Biradar
e-Adjacency matrix and e-Laplacian matrix of semigraph
J. Math. Comput. Sci., 10 (2020), 2296-2306
PDF

Prasad Kanchanapally, V. Naga Raju
On common fixed points of subcompatible mappings in S-metric spaces
J. Math. Comput. Sci., 10 (2020), 2307-2319
PDF

M. Mhailan, M. Abu Hammad, M. Al Horani, R. Khalil
On fractional vector analysis
J. Math. Comput. Sci., 10 (2020), 2320-2326
PDF

Sanjeev Gupta
H(., .)-φ-η-mixed accretive mapping with an application
J. Math. Comput. Sci., 10 (2020), 2327-2341
PDF

Haitham Fawzy, El Houssainy A. Rady, Amal Mohamed Abdel Fattah
Comparison between support vector machines and K-nearest neighbor for time series forecasting
J. Math. Comput. Sci., 10 (2020), 2342-2359
PDF

Shadi Al-Ahmad, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Kamilu Kamfa
Solutions of classes of differential equations using modified differential transform method
J. Math. Comput. Sci., 10 (2020), 2360-2382
PDF

Piyali Mallick
On graph cliquish functions
J. Math. Comput. Sci., 10 (2020), 2383-2389
PDF

Sahana Bhattacharjee
Exploration of some distributional properties, parameter estimates and applications of the wrapped quasi Lindley distribution
J. Math. Comput. Sci., 10 (2020), 2390-2407
PDF

Rajesh Gudepu, DPRV Subba Rao
A public key cryptosystem based on lattice matrices
J. Math. Comput. Sci., 10 (2020), 2408-2421
PDF

M. Ajaykumar, A. H. Srinivasa
Effect of pressure work on free convection flow from an isothermal truncated cone with temperature dependent viscosity
J. Math. Comput. Sci., 10 (2020), 2422-2433
PDF

Sharafat Hussain
Fixed point theorems for multivalued contractions on b-metric spaces with graph
J. Math. Comput. Sci., 10 (2020), 2434-2450
PDF

G. Purushothaman
Interval oscillation criteria for second order nonlinear forced impulsive differential equations with damping term under variable delay
J. Math. Comput. Sci., 10 (2020), 2451-2466
PDF

Y. N. Reddy, Raghvendra Pratap Singh
A fitted method for singularly perturbed differential-difference equations having boundary layers via deviating argument and interpolation
J. Math. Comput. Sci., 10 (2020), 2467-2492
PDF

Egzona Iseni, Shpetim Rexhepi, Bilall Shaini, Samet Kera
Some results on the analytic representation including the convolution in the Lp spaces
J. Math. Comput. Sci., 10 (2020), 2493-2502
PDF

K. Satyanna, V. Srinvas
Fixed point theorem using semi compatible and sub sequentially continuous mappings in Menger space
J. Math. Comput. Sci., 10 (2020), 2503-2515
PDF

J. Buragohain, A. Mahanta, A. Bharali
Four new operations of graphs and Zagreb indices
J. Math. Comput. Sci., 10 (2020), 2516-2531
PDF

V. Prasanthi, K. Rajyalakshmi, B. RE. Victorbabu
New class of second order rotatable designs using balanced ternary designs
J. Math. Comput. Sci., 10 (2020), 2532-2543
PDF

P. Anuradha Kameswari, B. Ravitheja
Primality test with pair of Lucas sequences
J. Math. Comput. Sci., 10 (2020), 2544-2556
PDF

S. Shanthi, A. Muthu Ganapathi Subramanian, A. Muthu Ganapathi Subramanian, Gopal Sekar, Gopal Sekar
Computational approach for transient behaviour of M/M (a, b)/1 bulk service queueing system with working vacation
J. Math. Comput. Sci., 10 (2020), 2557-2578
PDF

Zineb Rachik, Abderrahim Labzai, Omar Balatif, Mostafa Rachik
A multi-region discrete-time mathematical modeling and optimal control of an electoral behavior
J. Math. Comput. Sci., 10 (2020), 2579-2598
PDF

Sachin Kumar Agrawal, Vipin Kumar, Brahma Nand Agrawal
Analysis of tri-cum biserial bulk queue model connected with a common server
J. Math. Comput. Sci., 10 (2020), 2599-2612
PDF

I. M. Taha
ON r-fuzzy ℓ-open sets and continuity of fuzzy multifunctions via fuzzy ideals
J. Math. Comput. Sci., 10 (2020), 2613-2633
PDF

Abburi Sreenivasa Rao, Peddi Phani Bushan Rao, Charan Kumar Ganteda
Magnetohydrodynamic Williamson fluid motion over an exponentially stretching sheet with chemically radiative heat source effects under suction/injection
J. Math. Comput. Sci., 10 (2020), 2634-2657
PDF

Sachin V. Bedre
Application of partial measure of noncompactness to tripled fixed points
J. Math. Comput. Sci., 10 (2020), 2658-2673
PDF

B. Janani, M. Lakshmi Priya
Steady state queue size distribution of an M/M/1 queue with disasters and repairs under Bernoulli working vacation schedule
J. Math. Comput. Sci., 10 (2020), 2674-2685
PDF

Sanjay Kumar, Sachin Vashistha, Anamika -, Balbir Singh
Compatible mappings and its variants for generalized ψ-∅-weak contraction condition
J. Math. Comput. Sci., 10 (2020), 2686-2712
PDF

Todor Todorov, Galina Bogdanova
Ternary equidistant codes of length 11≤n≤15
J. Math. Comput. Sci., 10 (2020), 2713-2721
PDF

Olumuyiwa James Peter, Ratchada Viriyapong, Festus Abiodun Oguntolu, Pensiri Yosyingyong, Helen Olaronke Edogbanya, Michael Oyelami Ajisope
Stability and optimal control analysis of an SCIR epidemic model
J. Math. Comput. Sci., 10 (2020), 2722-2753
PDF

Koushik Sarkar
Rectangular partial b-metric spaces
J. Math. Comput. Sci., 10 (2020), 2754-2768
PDF

Mohammad Nazrul Islam Khan
GF-structure on the semi cotangent bundle
J. Math. Comput. Sci., 10 (2020), 2769-2782
PDF

Raja Mohammad Latif
s*g-Irresolute topological vector spaces
J. Math. Comput. Sci., 10 (2020), 2783-2807
PDF

H.O. Nyaberi, C.M. Wachira
Mathematical model on the impact of protection against tungiasis transmission dynamics
J. Math. Comput. Sci., 10 (2020), 2808-2819
PDF

Dongming Huang, Jinping Li
On semireal hyperrings and real hyperrings
J. Math. Comput. Sci., 10 (2020), 2820-2828
PDF

M. Aruvi, J. Maria Joseph, E. Ramganesh
The multiplicative second hyper Zagreb index of some graph operations
J. Math. Comput. Sci., 10 (2020), 2829-2845
PDF

R. Sivaraman
Faulhaber polynomials
J. Math. Comput. Sci., 10 (2020), 2846-2852
PDF

Tesfaye Tadesse Ega, Mohammed Yiha Dawed, Belay Kassa Gebremeskel, Tadele Tesfa Tegegn
Mathematical model for estimating unconfirmed cases of COVID-19 in Ethiopia, and targeting sensitive parameters
J. Math. Comput. Sci., 10 (2020), 2853-2870
PDF

Amer Dababneh, B. Sami, Ma’mon Abu Hammad, Amjed Zraiqat
A new impulsive sequential multi-orders fractional differential equation with boundary conditions
J. Math. Comput. Sci., 10 (2020), 2871-2890
PDF

Mustafa Kamal, Osama Abdulaziz Alamri, Saiful Islam Ansari
A new extension of the Nadarajah Haghighi model: mathematical properties and applications
J. Math. Comput. Sci., 10 (2020), 2891-2906
PDF

Motasem Abu-Dawas
Web-based network design learning system
J. Math. Comput. Sci., 10 (2020), 2907-2916
PDF

K.P. Girija, Sabitha D'Souza, C. Devadas Nayak, Pradeep G. Bhat
Some properties of generalized complements of a graph
J. Math. Comput. Sci., 10 (2020), 2917-2925
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS